Botox… Pain After Urinating and Abdominal Pain.

Home Forums Vaginismus Support Group Vaginismus Dilating Botox… Pain After Urinating and Abdominal Pain.

Viewing 12 posts - 1 through 12 (of 12 total)
  • Author
    Posts
  • #8915
    Xynabu
    Participant

    Finally, i was able to get the botox injection, my Doc did the procedure and when i woke up the largest size dilator was in me! my doc asked me to remove it, which i did eagerly because my bladder was full of urine. I then started with the smallest dilator on the first day, progressed to second dilator on the second day, but when i inserted the third bigger dilator…. it was uncomfortable and a little bit painful, and it feels as if i was pushing something in my right abdomen. I also experienced a kind of painful burning after urination. Is it all because of the third dolator? I feel scared to insert the next bigger dilator..

    #11504
    mmHeather34
    Moderator

    Hi Xynabu. I want you to know that I am here for you always. When I first woke up from Dr. P’s procedure, I had the largest blue dilator in (pure romance) and immediately felt like I had to urinate. I removed it, went to the bathroom, and re-inserted it in again. I have not experienced painful burning after urination but I do want you to know that I am here for you. Has anyone else experienced anything similar who may be able to provide additional insight? We are all here to support you.

    #11506
    Xynabu
    Participant

    Thankyou Heather. When i woke up with the largest dilator in me, after the procedure, i felt like urinatig too. And i went to the toilet and urinated. It was a day after the procedure that i started experiencing the burning sensation each time after i urinated. And i on the 4th dilator now but whenever i inserted the number 4, it feels as if im pushing against something in my abdomen.

    #11507
    sarah
    Participant

    Hi

    I have never had botox but use the dilators and i experience the same situation ie pain in abdomen or the feeli g of pushing against something.

    It would be great if somebody could help with this one as iv tried to do a lot of research to no avail.

    #11510
    Xynabu
    Participant

    Thankyou Sarah. And yes pls, somebody help. Waiting……

    #11513
    GoldDahlia
    Participant

    Are you using the glass or silicone dilators? For me the sensation is very different between the two types. The largest dilator blue #6 was painful for me for the first week after the procedure and I could not get it in all the way, but just trying for short periods of time and gradually increasing helped a lot. With the blue silicone it always hangs out about 1-1.5″ simply because my vagina is not that long and I bonk my cervix if I try to push it in further. With the glass dilators, they go in all the way but because they are hard and not flexible I can always feel them “pushing” into the sides of my vagina if I am sitting or lying in a weird position – maybe that is what you are feeling?

    I know Dr. Pacik and Ellen recommend experimenting with the angle of insertion if you feel you are pushing into the sides. For me personally, it goes in better if I angle the dilator straight up a bit more instead of toward the rectum which is more typical. Also, because of the inflexibility, it is comfier for me to dilate with the glass while standing up instead of sitting/lying, and use the silicone when I’m bed. Keep playing with the positioning and don’t give up dilating! I know for a while I kept wondering what I was doing wrong because it was so uncomfortable, but it eventually gets better the more you try!

    If you are having the urge to urinate/urethra pain, make sure you are urinating right before you start dilating and after you’re done to avoid the likelihood of getting a bladder infection. A natural lube might help too – some prelubricated condoms we used caused me a lot of irritation, so we add our own to dry condoms and I feel much better (http://www.babeland.com/Sliquid-Organics-Natural/d/1675).

    #11514
    Xynabu
    Participant

    Thankyou very much GoldDahlia. Your response is very comprehensive and educative. Im using dilators from Vaginismus.com.

    #11515
    GoldDahlia
    Participant

    Hi Xynabu, congratulations on being able to insert the 4th dilator, that is such a huge accomplishment! I was never able to insert anything before having the botox, so being able to use the dilators is a great milestone, even if it is uncomfortable at first.

    I also have a set of the white plastic dilators from vaginismus.com but don’t use them since they are not as comfortable as my glass and silicone ones. The white plastic dilators are both long and hard, which may explain some of the discomfort you are experiencing. For example, the 3rd largest (out of 4) is about 1/2 inch longer than my vagina and my husband’s erect penis. So if you are trying to insert the #3 or #4 out of 4 all the way, you could be hitting your cervix. The 4th largest is 1-2 inches longer than the average vagina length. I have never inserted the largest one all the way and am still able to have comfortable intercourse, so don’t feel like you have to keep pushing!

    Also, it might be more comfortable if you leave the handle off. You might be able to insert it at a different angle without the handle getting in the way, or even put a pair of panties or tight spandex shorts over the dilator to hold it in place while you stand (sitting with the hard dilators felt like they were poking me in the sides).

    Good luck, just keep experimenting and dilating every day and I know it will get better and better for you!

    #11526
    Xynabu
    Participant

    Thankyou GoldDahlia. The tips are helpful. Did you also experinced general body wrakness after botox?

    #11529
    GoldDahlia
    Participant

    Hi Xynabu,

    I don’t recall experiencing any lasting weakness after the botox injections. I was exhausted the rest of the day following the procedure, but that was because of all the stress and emotions and not because of the botox. If you are having long-lasting weakness and pain I would suggest speaking to your doctor about the possibility of other issues impacting your health.

    I hope you start feeling better soon!

    #11539
    Xynabu
    Participant

    Im better now, thanks GoldDahlia. The doctor said it’s the weather not the injection.

    #26830
    sarah235
    Participant

    Hello, I’m Sarah. Sometimes, I use toys that give me pleasure, such as dildos, vibrators or sex machines. I want to know if using dilators will change my feeling about sex. Does the dilator have an influence on your health?

Viewing 12 posts - 1 through 12 (of 12 total)
  • You must be logged in to reply to this topic.